# SDR HALA20231016226

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N228HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09274
- Aircraft time: 10,624 hours, 2,261 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,631 hours, 2,041 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 29612
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT. PERFORMED FDU 2 BITE TEST OK. CONTUINITY CHK 1.5K. GRD CHK GOOD. PULLED LAST LEG REPORT SHOWED ENG 2 FIRE LOOP A AGB. REMOVED AND REPLACED LOOP A AGB (4002WD1). RAN ENG 2. ENG #2 LOOP A FAULT CAME BACK. FOUND SHORT AT WIRE 708002-20B26-12. FROM CONNECTOR 452VCA BUNDLE 4165KS. REMOVED AND REPLACED HARNESS ASSY- FIRE ELEC (4165KS) REF 26-12-61. RAN ENG #2. NO FAULT NOTED. OK FOR SVC.
